# SDR USAA2011090800017

- Difficulty date: August 16, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 37,862 hours, 16,756 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53231741200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT TRACK AT FR32, Y1292.  REPAIRED SEAT TRACK AT FR32, Y1292 IAW A320 SRM 53-00-15 FIG 201.
